ADHD Medication Daytrana Linked to Permanent Skin Discoloration

This Michael Brady Lynch, lead trial attorney for The Michael Brady Lynch Firm.

Another ADHD medication is coming under scrutiny for severe and permanent sides effects.

ADHD Medication DaytranaOn June 24, 2015, the Food and Drug Administration warned that Daytrana, a pharmaceutical patch approved to treat attention deficit hyperactivity disorder (ADHD), can cause permanent skin discoloration. The FDA describes the condition as “disfiguring” and urged doctors to consider alternate methods.

People affected by this lifelong side effect should speak with an attorney about their options. You may be entitled to compensation for this condition. Speak with an attorney at the Michael Brady Lynch Firm today.

FDA Documents Dozens of Daytrana Skin Cases

In the FDA’s June 2015 alert, the agency said it had discovered more than 50 reports of Daytrana users suffering from a condition called chemical leukoderma. In all cases, the discoloration was permanent.

Chemical leukoderma is caused by repeated exposure to certain chemicals. According to the FDA, it can develop anywhere from a few months to several years after beginning use of the Daytrana patch. Some discolored patches of skin were as large as eight inches in diameter.

In most instances, the discoloration was limited to the area where the patch was placed. However, the FDA noted that some patients experienced discoloration in parts of the body where the patch was never applied.

Leave a Reply

Your email address will not be published. Required fields are marked *

Contact Us Today

Contact our lawyers directly through the email form below.
  • * Denotes a required field
  • This field is for validation purposes and should be left unchanged.